# SDR QXEA2024110500257

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 15,517 hours, 10,736 cycles
- Engine: Ge CF348E2
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Part number: 4114T15P02
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2248. DURING TAKE OFF ROLL HIT A BIRD ON THE LEFT ENGINE. DECLARED EMERGENCY WITH ATC AND RETURNED TO THE FIELD. LANDING UNEVENTFUL. FIRE DEPARTMENT MET AIRCRAFT AS PRECAUTION. FOUND EVIDENCE ABOUT BIRD STRIKE ON ENG #1. SEVERAL FAN BLADES DAMAGED. REMOVED FROM SERVICE. PERFORMED BIRDSTRIKE INSPECTION IAW E175 AMM 05-50-02-200-801-A AND BORESCOPE INSP OF #1 ENGINE IAW GE LMM 72-00-00-220-802. #1 ENGINE FAN BLADES #9,10,11,12 DAMAGED. REPLACED  #1 ENG FAN BLADES #9,10,11,12,23,24,25,26 REF GE LMM TASK 72-21-00-800-803. #1 ENGINE FAN BLADE #6 DAMAGED. MEASURED DAMAGE AT #6 BLADE LEADING EDGE ON #1 ENGINE IAW GE LMM 72-21-00-200-803 STEP 3 A. TABLE 801. FOUND TO BE DEFORMATION AND IN LIMITS. MARKED FAN BLADE W/ MARKER. DURING #1 ENGINE BORESCOPE FOUND NICK ON STAGE 7 COMPRESSOR ROTOR BLADE AT LEADING EDGE. MEASURED NICK ON #1 ENGINE STAGE 7 COMPRESSOR ROTOR BLADE AT LEADING EDGE IAW GE LMM 72-00-00-220-802 5.C. TABLE 804. FOUND TO BE IN LIMITS. NO FURTHER DEFECTS. RETURNED TO SERVICE.
